Volume 10, Issue 2
Some Elementary Results Related to the Cauchy’s Mean Value Theorem

German Lozada-Cruz

Research Journal of Mathematics & Technology., 10 (2021), pp. 82-91.

Published online: 2022-03

Export citation
  • Abstract

In this note we prove some elementary results of Cauchy’s mean value theorem. The main tools employed to get these are auxiliary functions.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{RJMT-10-82, author = {German and Lozada-Cruz and and 22769 and and German Lozada-Cruz}, title = {Some Elementary Results Related to the Cauchy’s Mean Value Theorem}, journal = {Research Journal of Mathematics & Technology}, year = {2022}, volume = {10}, number = {2}, pages = {82--91}, abstract = {

In this note we prove some elementary results of Cauchy’s mean value theorem. The main tools employed to get these are auxiliary functions.

}, issn = {}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/rjmt/20369.html} }
TY - JOUR T1 - Some Elementary Results Related to the Cauchy’s Mean Value Theorem AU - Lozada-Cruz , German JO - Research Journal of Mathematics & Technology VL - 2 SP - 82 EP - 91 PY - 2022 DA - 2022/03 SN - 10 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/rjmt/20369.html KW - AB -

In this note we prove some elementary results of Cauchy’s mean value theorem. The main tools employed to get these are auxiliary functions.

German Lozada-Cruz. (2022). Some Elementary Results Related to the Cauchy’s Mean Value Theorem. Research Journal of Mathematics & Technology. 10 (2). 82-91. doi:
Copy to clipboard
The citation has been copied to your clipboard